# SDR CALA2022041400995

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737-900ER
- Aircraft serial: 37095
- Aircraft time: 44,099 hours, 15,398 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Stab At 175.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EA 5510-01843 REV H OPERATION 001: RH HORZ STAB AT RIB 175.50 AFT HAS CRACK INDICATION. REFER TO PEMCO N/R 12251.0391. PRIMED, AND TOP COAT ALL IAW B737-900 SRM 55-10-01-2R-11 REPAIR THRESHOLD AT 56,000 FLIGHT CYCLES. CURRENT FLIGHT CYCLES 15,398 V893964. INSPECTED BY Q941. 11. DVI AND LFEC REQUIRED AT 9,000 FLIGHT CYCLES. INSPECTION TOTAL HOURS 44,098.36. ENTERED BY V927864. WORK PERFORMED BY REMOVED CRACK DAMAGE AREA ON RH HORZ STAB AT RIB 175.50 AFT. FABRICATED AND INSTALLED FILLER AND DOUBLER, SEALED, TREATED,
